# SDR DALA2023110309053

- Difficulty date: October 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 LHW NO.1 ACTUATORCRANK INRUT SHAFT SUPPORT ROLLER BEARING FOUND CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED LHW NO.1 ACTUATOR CRANK ARM O/B SUPPORT RIB BEARING, AS PER B767-300 AMM:27-51-21 (0040012)
